EconPapers    
Economics at your fingertips  
 

Approximation des identités comptables dans les modéles spécifiés en logarithme

Michel Lubrano ()

Annals of Economics and Statistics, 1991, issue 22, 91-102

Abstract: When a linear econometric model is expressed in logarithms, the presence of identities entails a strong non-linearity for the simulation stage of the complete model. This aspect can be damageable for the simulation algorithms which are implemented on microcomputers. A traditional solution consists in linearizing the identity by a Taylor expansion around the mean of the variables. In this paper we propose an approximation based on an error correction mecanism which takes into account the statistical properties of the series. The quality of the approximation is shown on a three equation econometric model estimated on french quartely data covering the period 1963-1985.

Date: 1991
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.jstor.org/stable/20075823 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:adr:anecst:y:1991:i:22:p:91-102

Access Statistics for this article

Annals of Economics and Statistics is currently edited by Laurent Linnemer

More articles in Annals of Economics and Statistics from GENES Contact information at EDIRC.
Bibliographic data for series maintained by Laurent Linnemer ().

 
Page updated 2019-06-20
Handle: RePEc:adr:anecst:y:1991:i:22:p:91-102